Secure
Checkout
Free
Shipping
100% Satisfaction Guarantee 100%
Satisfaction
30 Day
Refund
KinderMed™ Kids’ Pain & Fever (with Acetaminophen)
KinderMed™ Kids’ Pain & Fever (with Acetaminophen)
KinderMed™ Kids’ Pain & Fever (with Acetaminophen)
KinderMed™ Kids’ Pain & Fever (with Acetaminophen)
KinderMed™ Kids’ Pain & Fever (with Acetaminophen)
KinderMed™ Kids’ Pain & Fever (with Acetaminophen)

As Seen On:

KinderMed™ Kids’ Pain & Fever

Shipping calculated at checkout.
Regular price
Sale price
$6.99

  • REAL MEDICINE, KINDER INGREDIENTS – KinderMed Kids’ Pain & Fever is made with the same effective, active ingredient (acetaminophen) as the leading brand without dyes, parabens, artificial sweeteners or flavors, so you can trust it to provide safe and effective relief for your child.
  • RELIEVES MINOR PAINS AND REDUCES FEVER – Proven medicine that helps relieve minor aches & pains and temporarily reduces fevers due to the common cold, flu, headache, sore throat or toothache in children 2+.
  • DOCTOR-FORMULATED AND KID-APPROVED FLAVOR  KinderMed Kids’ Pain & Fever is doctor-formulated with only 5 ingredients including organic cherry flavor, and it's Non-GMO Project Verified, vegan, gluten-free, kosher, and free from the top 9 major food allergens.
    • BE THE CHANGE – Every purchase gives back! KinderFarms partners with 1% for the Planet to support the well-being of families around the world.
    • FOUNDED BY PARENTS, BACKED BY SCIENCE – KinderFarms, the kinder “farmaceutical” company, was founded by parents, Jessica Biel and Jeremy Adams, when they couldn’t find health products that were both effective and fit with their values. KinderFarms uses proven science to create clean products that are kinder to children, animals, and the planet.

    Active Ingredient: Acetaminophen 160 mg (in each 5 mL)

    Inactive Ingredients: Organic Agave Syrup, Non-GMO Citric Acid, Organic Natural Flavors, Purified Water

    • Decription
      • REAL MEDICINE, KINDER INGREDIENTS – KinderMed Kids’ Pain & Fever is made with the same effective, active ingredient (acetaminophen) as the leading brand without dyes, parabens, artificial sweeteners or flavors, so you can trust it to provide safe and effective relief for your child.
      • RELIEVES MINOR PAINS AND REDUCES FEVER – Proven medicine that helps relieve minor aches & pains and temporarily reduces fevers due to the common cold, flu, headache, sore throat or toothache in children 2+.
      • DOCTOR-FORMULATED AND KID-APPROVED FLAVOR  KinderMed Kids’ Pain & Fever is doctor-formulated with only 5 ingredients including organic cherry flavor, and it's Non-GMO Project Verified, vegan, gluten-free, kosher, and free from the top 9 major food allergens.
        • BE THE CHANGE – Every purchase gives back! KinderFarms partners with 1% for the Planet to support the well-being of families around the world.
        • FOUNDED BY PARENTS, BACKED BY SCIENCE – KinderFarms, the kinder “farmaceutical” company, was founded by parents, Jessica Biel and Jeremy Adams, when they couldn’t find health products that were both effective and fit with their values. KinderFarms uses proven science to create clean products that are kinder to children, animals, and the planet.
      • Ingredients

        Active Ingredient: Acetaminophen 160 mg (in each 5 mL)

        Inactive Ingredients: Organic Agave Syrup, Non-GMO Citric Acid, Organic Natural Flavors, Purified Water

      • Reviews
      • Nutrition